This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Why do I experience these symptoms after pain in my penis?
One night i emit pre-ejaculation fluid too much (but i did not ***) until i felt extreme pain in my penis. The pain lasts an hour. The next day, I saw the skin on my thigh has these spots all over them. Regarding the skin spots, my doctor said it is tinea versicolour and I think it is caused by the pain i felt in my penis earlier. Since this incident, I have developed symptoms like frequent visits to the toilet, muscle weakness, fatigue, trembling, bloated stomach, blurred vision (now I wear glasses) and even blood when i defecate (but this happens very rarely and stops two years ago). All these symptoms appear after that pain in the penis. Before the pain I was a normal person without all these symptoms. Could it be I had a urinary infection and the bacteria spreads? I am a virgin and I never had any sexual intercourse with anyone or anything. Please help me.
How are you? Do you still have the pain? Urinary tract infection may indeed present with urinary urgency, frequency and pain during urination. Diagnosis is usually with urine tests. With regards to tinea versicolor, this is usually due to fungal infection and may easily be treated with antifungal medication. This may be a different condition from the pain. To determine if the symptoms are due to widespread infection, additional diagnostic tests may need to be done. Take care and do keep us posted.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.